Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

An immersed $ S^2$ self-shrinker


Author: Gregory Drugan
Journal: Trans. Amer. Math. Soc. 367 (2015), 3139-3159
MSC (2010): Primary 53C44, 53C42
DOI: https://doi.org/10.1090/S0002-9947-2014-06051-0
Published electronically: December 18, 2014
MathSciNet review: 3314804
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct an immersed and non-embedded $ S^2$ self-shrinker.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53C44, 53C42

Retrieve articles in all journals with MSC (2010): 53C44, 53C42


Additional Information

Gregory Drugan
Affiliation: Department of Mathematics, University of Washington, Seattle, Washington 98195
Address at time of publication: Department of Mathematics, University of Oregon, Eugene, Oregon 97403-1222
Email: drugan@math.washington.edu, drugan@uoregon.edu

DOI: https://doi.org/10.1090/S0002-9947-2014-06051-0
Keywords: Mean curvature flow, self-shrinker
Received by editor(s): June 6, 2012
Received by editor(s) in revised form: November 10, 2012
Published electronically: December 18, 2014
Additional Notes: This work was partially supported by NSF RTG [DMS-0838212].
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.